MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a physician found a split on the silicone tube of a microsensor (id 826633) and there was cerebrospinal fluid (csf) leaking out from the split.The sensor was implanted on (b)(6) 2024 and was used along with the icp monitor 826635 and cable 826636.The physician retrieved the device and stop the monitoring.The patient is stable and did not experienced any signs and symptoms due to device issue.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The icp sensor catheter set was returned for evaluation: dhr - no anomalies were identified related to this report.Failure analysis - per the failure analysis the complaint can be confirmed, the female connector had a crack.Root cause - potential root causes include mishandling or applying sutures/ligatures too tightly, which can perforate the catheter.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19670877
Report Number3014334038-2024-00143
Device Sequence Number3166089
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number6923881
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (ID 26636); ICP MONITOR (ID 826635)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian